An estimate for the approximation of continuous functions by sequences of Fourier sum
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 240-253 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1975_134_a16,
     author = {K. I. Oskolkov},
     title = {An estimate for the approximation of continuous functions by sequences of {Fourier} sum},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {240--253},
     year = {1975},
     volume = {134},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1975_134_a16/}
}
TY  - JOUR
AU  - K. I. Oskolkov
TI  - An estimate for the approximation of continuous functions by sequences of Fourier sum
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1975
SP  - 240
EP  - 253
VL  - 134
UR  - http://geodesic.mathdoc.fr/item/TM_1975_134_a16/
LA  - ru
ID  - TM_1975_134_a16
ER  - 
%0 Journal Article
%A K. I. Oskolkov
%T An estimate for the approximation of continuous functions by sequences of Fourier sum
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1975
%P 240-253
%V 134
%U http://geodesic.mathdoc.fr/item/TM_1975_134_a16/
%G ru
%F TM_1975_134_a16
K. I. Oskolkov. An estimate for the approximation of continuous functions by sequences of Fourier sum. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 240-253. http://geodesic.mathdoc.fr/item/TM_1975_134_a16/